# SDR SIMA20190714001

- Difficulty date: July 14, 2019
- Submitted: July 15, 2019
- Operation: Air carrier
- Aircraft: N820AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145576
- Aircraft time: 35,693 hours, 31,354 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP AT 3A INOP. C/A-RECONNECT LIGHT STRIP WIRE IAW AMM 33-50-08, OPT CHECH GOOD.
